# SDR SWIA201334745

- Difficulty date: September 30, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 28,992 hours, 24,194 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF SELECTED GEAR HANDLE TO "UP" POSITION.  FLT#5626 REPLACED THE RUNAROUND & BYPASS VALVE IAW AMM.  PN 750004000-003, SN 062A,  SN OFF 1012A.
